Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Symmetry, Integrability and Geometry: Methods and Applications, 2011, Volume 7, 111, 19 pp.
DOI: https://doi.org/10.3842/SIGMA.2011.111
(Mi sigma669)
 

This article is cited in 14 scientific papers (total in 14 papers)

Resolutions of Identity for Some Non-Hermitian Hamiltonians. I. Exceptional Point in Continuous Spectrum

Alexander A. Andrianovab, Andrey V. Sokolova

a V. A. Fock Department of Theoretical Physics, Sankt-Petersburg State University, 198504 St. Petersburg, Russia
b ICCUB, Universitat de Barcelona, 08028 Barcelona, Spain
References:
Abstract: Resolutions of identity for certain non-Hermitian Hamiltonians constructed from biorthogonal sets of their eigen- and associated functions are given for the spectral problem defined on entire axis. Non-Hermitian Hamiltonians under consideration possess the continuous spectrum and the following peculiarities are investigated: (1) the case when there is an exceptional point of arbitrary multiplicity situated on a boundary of continuous spectrum; (2) the case when there is an exceptional point situated inside of continuous spectrum. The reductions of the derived resolutions of identity under narrowing of the classes of employed test functions are revealed. It is shown that in the case (1) some of associated functions included into the resolution of identity are normalizable and some of them may be not and in the case (2) the bounded associated function corresponding to the exceptional point does not belong to the physical state space. Spectral properties of a SUSY partner Hamiltonian for the Hamiltonian with an exceptional point are examined.
Keywords: non-Hermitian quantum mechanics, supersymmetry, exceptional points, resolution of identity.
Received: August 6, 2011; in final form November 25, 2011; Published online December 5, 2011
Bibliographic databases:
Document Type: Article
MSC: 81Q60; 81R15; 47B15
Language: English
Citation: Alexander A. Andrianov, Andrey V. Sokolov, “Resolutions of Identity for Some Non-Hermitian Hamiltonians. I. Exceptional Point in Continuous Spectrum”, SIGMA, 7 (2011), 111, 19 pp.
Citation in format AMSBIB
\Bibitem{AndSok11}
\by Alexander A. Andrianov, Andrey V. Sokolov
\paper Resolutions of Identity for Some Non-Hermitian Hamiltonians. I.~Exceptional Point in Continuous Spectrum
\jour SIGMA
\yr 2011
\vol 7
\papernumber 111
\totalpages 19
\mathnet{http://mi.mathnet.ru/sigma669}
\crossref{https://doi.org/10.3842/SIGMA.2011.111}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2861230}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000297733600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857187942}
Linking options:
  • https://www.mathnet.ru/eng/sigma669
  • https://www.mathnet.ru/eng/sigma/v7/p111
  • This publication is cited in the following 14 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Symmetry, Integrability and Geometry: Methods and Applications
    Statistics & downloads:
    Abstract page:250
    Full-text PDF :49
    References:44
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024